# SDR ASAA2023052543382

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,772 hours, 13,257 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 19953
- Condition: Faulty
- Location: Precooler Valve
- Part time: 25,937 hours, 8,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H DUCT PRESSURE INDICATION READS A MAXIMUM OF 30 PSI AT 80% N1, #1 ENGINE. (FOR REFERENCE #2 ENGINE R/H DUCT PRESSURE 47 PSI AT 80% N1)NOTE: ISOLATION VALVE CLOSED, APU BLEED OFF. L/H DUCT PRESSURE INDICATION DECAYS TO @ 30 PSI WHEN #1 ENGINE N1 SPEED IS 60% & ABOVE: PACK IN AUTO, APU AIR OFF, ISOLATION VALVE CLOSED L/H DUCT PRESSURE INCREASES & STABILIZES NORMALLY WITH PACK OFF. NOTE R/H DUCT PRESS INDICATION AT 47 PSI AT 60% N1 AND ABOVE. (REF ASA LP 60544032) GROUNDED - YES. REMOVED AND REPLACED #1 450 THERMOSTAT IAW B737-800 AMM 36-11-05, LEAK CHECK GOOD. AND REMOVED AND REPLACED #1 PRECOOLER CONTROL VALVE SENSOR AMM 36-12-03, LEAK CHECK GOOD. ACCOMPLISHED T/C NG-36WC-00001 ENG #1 BLEED AIR SYSTEM HEALTH CHECK. FOUND PRSOV BELLOWS LEAKING. REMOVED AND REPLACED PRSOV REF AMM 36-11-04-400-801. (REF ASA LP 60544032)
